MathSciNet Relay Station
MathSciNet bibliographic data
MR1831490 93B12 (93E03)
Chan, C. Y. Discrete adaptive sliding-mode control of a class of stochastic systems. Automatica J. IFAC 35 (1999), no. 8, 1491–1498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement